# SDR ASOA2014060610649

- Difficulty date: May 20, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, ANGLE CRACKED AT RBL 9.00.  REMOVED CRACKED ANGLE IAW SRM 52-42-20.  FABRICATED NEW REPAIR ANGLE IAW REO 601R-53-11-926.  COMPLIED WITH EC/TC REO 601R-53-11-926-01 AND COMPLIED WITH EC/TC REO 601R-53-11-926 01.
